# SDR IPXA11567299

- Difficulty date: May 18, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 26,148 hours, 13,557 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1482 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S1C9, LIGHTNING STRIKE STA 1482 JUST BELOW STRINGER 3L.  REPAIRED DAMAGED SKIN PANEL IAW EO B757-5330-43132-A.
